# SDR ASAA0380233

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9936534111
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT SUB FLOOR U-CHANNEL IS CRACKED.  FABRICATED AND REPLACED U-CHANNEL PER SRM.  (M)
